# SDR ABXA20140204143

- Difficulty date: February 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 141T938
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EXISTING REPAIR DOUBLERS ON THE VERTICAL CHORD IN THE NWW AT RBL 25 STATION 287 & INSTALL NEW REPAIR DOUBLERS IAW SRM 51-70-12.  REFERENCE JC NEA53130001-001.  R & R REPAIR DOUBLERS ON VERTICAL CHORD IN THE NWW AT RBLS STATION 287 IAW 8767 SRM 51-70-12.  PN 141T938, SN NSN, PART NAME NWW VERTICAL CHORD, CRACKED LENGTH 1.1 INCHES.  EXACT FS & BS LOCATION ON ACFT FROM STATION 287 TO RBL 25.  ACFT WAS GNDED.
